# SDR SWIA200514755

- Difficulty date: March 22, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 21,506 hours, 28,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

F/A REPORTED LIGHT SMOKE AND BURNING SMELL DURING DESCENT IN BOTH AUTO & LOW.  RAN RIGHT AND LEFT PACKS ON GROUND FROM APU BLEED.  NO SMOKE NOTED AT THIS TIME.
